RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 2, Pages 36–45 (Mi ivm244)  

This article is cited in 2 scientific papers (total in 2 papers)

The Nevanlinna–Pick problem in the class ${\mathcal S}[a,b]$

Yu. M. Dyukarev, A. E. Choke Rivero

V. N. Karazin Kharkiv National University

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:2, 34–43

Bibliographic databases:
UDC: 517.547
Received: 06.11.2001

Citation: Yu. M. Dyukarev, A. E. Choke Rivero, “The Nevanlinna–Pick problem in the class ${\mathcal S}[a,b]$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 2, 36–45; Russian Math. (Iz. VUZ), 47:2 (2003), 34–43

Citation in format AMSBIB
\Bibitem{DyuCho03}
\by Yu.~M.~Dyukarev, A.~E.~Choke Rivero
\paper The Nevanlinna--Pick problem in the class ${\mathcal S}[a,b]$
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 2
\pages 36--45
\mathnet{http://mi.mathnet.ru/ivm244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1982073}
\zmath{https://zbmath.org/?q=an:1089.47020}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 2
\pages 34--43


Linking options:
  • http://mi.mathnet.ru/eng/ivm244
  • http://mi.mathnet.ru/eng/ivm/y2003/i2/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Choke Rivero, “The Carathéodory problem in the class $\mathscr S[a,b]$”, Russian Math. (Iz. VUZ), 50:11 (2006), 58–73  mathnet  mathscinet  elib
    2. Yu. M. Dyukarev, I. Yu. Serikova, “Complete indeterminacy of the Nevanlinna–Pick problem in the class $S[a,b]$”, Russian Math. (Iz. VUZ), 51:11 (2007), 17–29  mathnet  crossref  mathscinet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:162
    Full text:67
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020